A dynamic problem of elasticity theory for a plate of transversely isotropic material
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1964), pp. 111-117
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1964_4_a14,
author = {V. I. Makhovikov},
title = {A dynamic problem of elasticity theory for a~plate of transversely isotropic material},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {111--117},
year = {1964},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1964_4_a14/}
}
V. I. Makhovikov. A dynamic problem of elasticity theory for a plate of transversely isotropic material. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1964), pp. 111-117. http://geodesic.mathdoc.fr/item/IVM_1964_4_a14/